Packing cycles in complete graphs

Bryant, D. E. and Horsley, D. (2008) Packing cycles in complete graphs. Journal of Combinatorial Theory, Series B, 98 5: 1014-1037. doi:10.1016/j.jctb.2007.12.004

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Bryant, D. E.
Horsley, D.
Title Packing cycles in complete graphs
Journal name Journal of Combinatorial Theory, Series B   Check publisher's open access policy
ISSN 0095-8956
Publication date 2008
Sub-type Article (original research)
DOI 10.1016/j.jctb.2007.12.004
Open Access Status
Volume 98
Issue 5
Start page 1014
End page 1037
Total pages 24
Editor Thomason, A. G.
Wormald, N.
Place of publication United States
Publisher Elsevier Inc.
Collection year 2009
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Abstract We introduce a new technique for packing pairwise edge-disjoint cycles of specified lengths in complete graphs and use it to prove several results. Firstly, we prove the existence of dense packings of the complete graph with pairwise edge-disjoint cycles of arbitrary specified lengths. We then use this result to prove the existence of decompositions of the complete graph of odd order into pairwise edge-disjoint cycles for a large family of lists of specified cycle lengths. Finally, we construct new maximum packings of the complete graph with pairwise edge-disjoint cycles of uniform length.
Keyword Cycle decompositions
Graph decompositions
Graph packing
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2009 Higher Education Research Data Collection
School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 20 Feb 2009, 14:50:57 EST by Marie Grove on behalf of School of Mathematics & Physics